MathSciNet Relay Station
MathSciNet bibliographic data
MR3079253 14D20 (14F05 14J28)
Marian, Alina; Oprea, Dragos Generic strange duality for $K3$ surfaces. With an appendix by Kota Yoshioka. Duke Math. J. 162 (2013), no. 8, 1463–1501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement